# SDR KW32002F00000

- Difficulty date: December 2, 2001
- Submitted: January 9, 2002
- Operation: Air carrier
- Aircraft: N701WH
- Make and model: Bombdr BD7001A10
- Aircraft serial: 9010
- Engine: Rroyce BR700710A110
- System (JASC): 2730 · Elevator Control System
- Part: Jackscrew
- Condition: Galled
- Location: Actuator
- Component: Pitch Trim Actu
- Component part number: GT41240013
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON INSPECTION OF HORIZONTAL STABILIZER PITCH TRIM ACTUATOR, THE PITCH TRIM ACTUATOR JACK SCREW THREADS WERE FOUND TO HAVE EXCESSIVE GALLING.
